# SDR CA090630003

- Difficulty date: June 25, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN APPROACH TO BASE, CREW NOTE THAT HYD QUANTITY WAS DROPPING.  PROCEED WITH A NORMAL GEAR EXTENSION.  CREW REQUEST ERS ON STANDBY.  CAUTION LIGHT`S: NR 2 ENG HYD AND NR 2 HYD ISO VALVE. NR 2 EDP REPLACED.
